# SDR UALA2013011600258

- Difficulty date: January 13, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 62,688 hours, 23,657 cycles
- Engine: Iae V2527A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALON EXTINGUISHER IN BACK CABIN HAS DAMAGED BRACKET.  REPLACED BRACKET.
